RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 1, Pages 87–93 (Mi dm992)  

On Mazurov triples of the sporadic group $B$ and Hamiltonian cycles of the Cayley graph

A. I. Makosiy, A. V. Timofeenko


Abstract: A system of generators of a group consisting of three involutions, two of which commute, is called a Mazurov triple. We describe algorithms for finding in an explicit form the Mazurov triples of one of the sporadic Monsters, the finite simple group $B$, and for constructing a Hamiltonian cycle in the Cayley graph of the finite group with Mazurov triple. We give examples of Hamiltonian cycles in the Cayley graphs of some groups.

DOI: https://doi.org/10.4213/dm992

Full text: PDF file (117 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:2, 199–205

Bibliographic databases:

UDC: 512.62
Received: 15.06.2007
Revised: 24.10.2007

Citation: A. I. Makosiy, A. V. Timofeenko, “On Mazurov triples of the sporadic group $B$ and Hamiltonian cycles of the Cayley graph”, Diskr. Mat., 20:1 (2008), 87–93; Discrete Math. Appl., 18:2 (2008), 199–205

Citation in format AMSBIB
\Bibitem{MakTim08}
\by A.~I.~Makosiy, A.~V.~Timofeenko
\paper On Mazurov triples of the sporadic group~$B$ and Hamiltonian cycles of the Cayley graph
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 1
\pages 87--93
\mathnet{http://mi.mathnet.ru/dm992}
\crossref{https://doi.org/10.4213/dm992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2420500}
\zmath{https://zbmath.org/?q=an:1171.05341}
\elib{http://elibrary.ru/item.asp?id=20730232}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 2
\pages 199--205
\crossref{https://doi.org/10.1515/DMA.2008.016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44449083417}


Linking options:
  • http://mi.mathnet.ru/eng/dm992
  • https://doi.org/10.4213/dm992
  • http://mi.mathnet.ru/eng/dm/v20/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:506
    Full text:169
    References:38
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020